# SDR 96FDEA01638

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545739
- Condition: Corroded
- Location: Bs 676-679
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0450  028.  CORROSION (C53-111-01(1) ON STR 26 LT AND SPLICE STA 676-679 WL 152 STR 26 LT (FWD BAY).  UPON REMOVAL OF STRINGER, FOUND CORROSION ON SKIN AT BS 662.  REPAIRED STRINGER AND SKIN BETWEEN BS 650-680, WL 152, STR 26 LT.  PER FEDEX SRM 53-30-3, 53-10-3.
